# SDR F3LA2021071200055

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N706FR
- Make and model: Airbus A321-211
- Aircraft serial: 06926
- Aircraft time: 18,885 hours, 7,937 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: VFT300B00
- Part serial: 042602612
- Condition: Binding
- Location: E/E Bay Vent
- Part time: 1,063 hours, 464 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LP151814 ITEM 1 --- VENT AVNCS SYS FAULT ECAM AT APPROX 1500' --- CORRECTIVE ACTION -- REMOVED AND REPLACED SKIN AIR OUTLET VALVE IAW AMM 21-26-53-000-001-A AND AMM 21-26-53-400-001-A OPS CHECK GOOD
